# SDR SWAA2022032986053

- Difficulty date: September 10, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 68,656 hours, 40,762 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Out Of Tolerance
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1016 APB AT 5L STR-2L HOLE OUT OF TOLERANCE MEASURES 0.380'. / REPAIRED FASTNER HOLE AT BS 1016 STR. 2 LEFT HOLE 5L AS PER BOEING S.I # 12107-53 AND FIGURE 7 AND STEP 4 AND 5.
